English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60696/93562 (65%)
Visitors : 1046402      Online Users : 32
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/44674

    Title: Wind loads on square cylinder in homogeneous turbulent flows
    Authors: 鄭啟明;Cheng, Chii-ming;盧博堅;Lu, Po-chien;Chen, R. H.
    Contributors: 淡江大學水資源及環境工程學系
    Date: 1992-10-01
    Issue Date: 2010-03-26 16:39:24 (UTC+8)
    Publisher: Elsevier
    Relation: Journal of Wind Engineering and Industrial Aerodynamics 41(1-3), pp.739-749
    DOI: 10.1016/0167-6105(92)90490-2
    Appears in Collections:[Graduate Institute & Department of Water Resources and Environmental Engineering] Journal Article
    [Graduate Institute & Department of Civil Engineering] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback